Symptoms of an Inderal overdose include wheezing, tiredness, and a decrease in breathing. Treating a recent overdose may involve pumping the stomach. However, if the drug has already been absorbed into the body, treatment usually involves managing the resulting symptoms (also known as supportive care). Examples of supportive care for an Inderal overdose include administering fluids through an IV line, giving medications to improve breathing, and monitoring the heart and lungs.
Inderal Overdose: An OverviewInderal® (propranolol hydrochloride) is a prescription medication that is used for lowering blood pressure (hypertension), the relief of angina symptoms, migraine prevention, the control of atrial fibrillation, and improving the chances of survival after a heart attack. Inderal may also be used for other reasons, such as treatment of hypertrophic subaortic stenosis, an essential tremor, or pheochromocytoma.
As with other medicines, it is possible to take too much Inderal. Overdose effects will vary, depending on a number of factors, including how much Inderal is taken and whether it is taken with any other medicines, alcohol, and/or drugs.
If you happen to overdose on Inderal, seek medical attention immediately.
Symptoms of an Inderal OverdoseWhen someone overdoses on Inderal, the symptoms can vary. Examples of Inderal overdose symptoms include but are not limited to:
- A decrease in breathing
- Extremely low blood pressure
- A severe decrease in heart rate (bradycardia)
- Low blood sugar (hypoglycemia)
- Abnormal heart rhythms
- Congestive heart failure
- Loss of life.